# SDR AALA20140702011

- Difficulty date: July 2, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 45,552 hours, 18,584 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A750123
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CARGO FLOOR SUPPORT STRINGER & TRACK.  REMOVED CORRODED PORTION & SPLICED IN NEW PORTION IAW AARD 51-00-05-1.
